Note: The references are not ordered alphabetically!

1100 R.M. McConnell, J.P. Spinrad
Modular decomposition and transitive orientation
Discrete Math. 201 (1999) 189-241
ZMath 0933.05146
1101 J. Edmonds
Path, trees and flowers
Canad. J. Math. 17 (1965) 449-467
ZMath 0132.20903
1102 E. Balas, C.S.Yu
On graphs with polynomially solvable maximum weight clique problem
Networks 19 (1989) 247-253
ZMath 0661.05036
1103 A. Brandstaedt, P.L Hammer
On the stability number of claw-free, P_5-free and more general graphs.
Rutcor Research Report 27-97 1997
ZMath 01340633
1104 V.V. Lozin
Conic reduction of graphs for the stable set problem.
Discrete Math. 222 (2000) 199-211
ZMath 0962.05057
1105 M.C. Golumbic, P.L Hammer
Stability in circular arc graphs.
J. Algorithms 9 (1988) 56-63
ZMath 0651.68083
1106 W.L. Hsu, J.P. Spinrad
Independent sets in circular arc graphs
J. Algorithms 19 (1995) 145-160
ZMath 0839.68069
1107 N.V.R. Mahadev
Vertex deletion and stability number
Research report ORWP 90/2 Dept. of Mathematics, Swiss Fed.Inst. of Technology 1990
1108 V.E. Alekseev
On the local restrictions effect on the complexity of finding the graph independence number
Combinatorial-algebraic methods in applied mathematics Gorkiy Univ. Press, Gorkiy (1983) 3-13 (in Russian)
1109 V. Giakoumakis, I. Rusu
Weighted parameters in (P_5,\overline{P_5})-free graphs
Discrete Appl. Math. 80 (1997) 255-261
ZMath 0903.05045
1110 R. Mosca
Polynomial algorithms for the maximum stable set problem on particular classes of P_5-free graphs
Information Processing Letters 61 (1997) 137-144
1111 S. Poljak
A note on the stable sets and coloring of graphs
Comment. Math. Univ. Carolin. 15 (1974) 307-309
ZMath 0284.05105
1112 C. Arbib, R. Mosca
The stable set problem in (P_5,diamond)-free graphs
Tech. Report 79, Univ. di L'Aquila, Dipartamento di Matematics Pure e Applicata 1995
1113 V.V. Lozin
Stability in P_5 and banner-free graphs
European J. Oper. Research, to appear.
ZMath 0952.90042
1114 A. Hertz
On a graph transformation that preserves the stability number
Research report ORWP 97/11 Dept. of Math., Swiss Fed. Inst. of Tech. 1997 Yugosl. J. Oper. Res. 10, No.1, 1-12 (2000). [ISSN 0354-0243]
ZMath 0946.05080
1115 D.G. Corneil
The complexity of generalized clique packing
Discrete Appl. Math. 12 (1985) 233-240
ZMath 0588.05037
1116 V.E. Alekseev, V.V. Lozin
Independent sets of maximum weight in (p,q)-colorable graphs
Rutcor Research Report 12-2002
ZMath 1034.05020
1117 A. Brandstaedt, V.V. Lozin
A note on \alpha-redundant vertices in graphs.
Discrete Appl. Math. 108 (2001) 301-308
ZMath 0968.05058
1118 M.U. Gerber, V.V. Lozin
On the stable set problem in special P_5-free graphs.
Rutcor Research Report 24-2000
ZMath 1028.05103
1119 R. Hayward, J. Spinrad. R. Sritharan
Weakly chordal graph algorithms via handles
Proc. of the 11th symposium on Discrete Algorithms 42-49, 2000
ZMath 0956.68104
1120 S. Felsner, R. Muller, L. Wernisch
Trapezoid graphs and generalizations, geometry and algorithms
Discrete Appl. Math. 74 13-32 (1997)
ZMath 0877.68093
1121 A. Apostolico, M.J. Atallah, S.E. Hambrusch
New clique and independent set algorithms for circle graphs.
Discrete Appl. Math 36 (1992) 1-24 Erratum: Discrete Appl. Math 41 (1993) 179-180
ZMath 0794.05120
1122 C.S. Rim, K. Nakajima
On rectangle intersection and overlap graphs,
IEEE Trans. Circuits Systems/Fund. Theory Appl. 42 549-553, 1995
ZMath 0838.68089
1123 E. Cenek, L. Stewart
Maximum independent set and maximum clique algorithms for overlap graphs
Discrete Appl. Math. 131, No.1 77-91 (2003)
ZMath 1022.05081
1124 A. Brandstaedt, C.T. Hoang, V.B. Le
Stability number of bull- and chair-free graphs revisited
to appear in Discrete Appl. Math.
ZMath 1029.05077
1125 A. Brandstaedt, V.B. Le, H.N. de Ridder
Efficient robust algorithms for the maximum weight stable set problem in chair-free graph classes.
Universitaet Rostock, Fachbereich Informatik, Preprint CS-14-01
1126 A. Brandstaedt, S. Mahfud
Maximum weight stable set on graphs without claw and co-claw (and similar graph classes) can be solved in linear time.
Information Processing Letters 84 (2002) 251-259
ZMath 1042.68085
1127 A. Brandstaedt, F. Dragan
On linear and circular structure of (claw, net)-free graph
To appear in Discrete Appl. Math.
ZMath 1032.05095
1128 M. Chudnovsky, N. Robertson, P.D. Seymour, R.Thomas
The strong perfect graph theorem
manuscript.
1129 M. Yannakakis, F. Gavril
Edge dominating sets in graphs
SIAM J. Appl. Math. 38(3) 364-372, 1980
ZMath 0455.05047
1130 Damaschke, personal communication
1131 Hougardy-diagram
1132 Jerry Spinrad, personal communication.
1133 Every minimal AT is not P_4 extendible (P. Ochem, personal communication)
1134 By maximal degree bound and
[954]
E.R. Scheinerman
Intersection classes and multiple intersection parameters of a graph
Ph. D. Thesis, Princeton University 1984
1135 Giakoumakis, Vassilis; Vanherpe, Jean-Marie
Bi-complement reducible graphs
Adv. Appl. Math. 18, No.4, 389-402 (1997)
ZMath 0872.05031
1136 Fouquet, J.L; Giakoumakis, Vassilis; Vanherpe, Jean-Marie
Bipartite graphs totally decomposable by canonical decomposition
International Journal of Foundations of Computer Science 10 (1999) 135-147
1138 V.V. Lozin
E-free bipartite graphs
Discrete Analysis and Operations Research, Ser.1 Vol. 7, No. 1 (2000) 49-66
ZMath 0949.05073
1139 Lozin, Vadim V.
On a generalization of bi-complement reducible graphs.
Proceedings of MFCS 2000, Lect. Notes Comput. Sci. 1893, 528-538 (2000)
ZMath 0996.68136
1140 Lozin, Vadim V.
Bipartite graphs without a skew star
Rutcor Research Report RRR 20-2001
http://rutcor.rutgers.edu/pub/rrr/reports2001/20.ps
ZMath 1010.05067
1141 A. Brandstaedt, P.L. Hammer, V.B. Le, V.V. Lozin
Bisplit graphs
Rutcor Research Report RRR 28-2002
http://rutcor.rutgers.edu/pub/rrr/reports2002/28_2002.ps
1142 A.K. Dewdney
Fast turing reductions between problems in NP; chapter 4; reductions between NP-complete problems.
Technical Report 71, Dept. Computer Science, University of Western Ontario 1981
1143 M.S. Chang
Efficient algorithms for the domination problems on interval and circular-arc graphs.
SIAM J. Comput. 27, No.6, 1671-1694 (1998)
ZMath 0911.05051
1144 A.A. Bertossi
Dominating sets for split and bipartite graphs.
Inform. Process. Lett. 19 (1984) 37-40
ZMath 0539.68058
1145 D.G. Corneil, Y. Perl
Clustering and domination in perfect graphs.
Discrete. Appl. Math. 9 (1984) 27-39
ZMath 0581.05053
1146 K.S. Booth, J.H. Johnson
Dominating sets in chordal graphs
SIAM J. Comput. 11 (1982) 191-199
ZMath 0485.05055
1147 M. Farber, J.M. Keil
Domination in permutation graphs
J. Algorithms 6 (1985) 309-321
ZMath 0598.05056
1148 K. Tsai, W.L. Hsu
Fast algorithms for the dominating set problem on permutation graphs
Algorithmica 9 (1993) 601-614
ZMath 0768.68063
1149 C. Rhee, Y.D. Liang, S.K. Dhall, S. Lakshmivarahan
An O(n+m) algorithm for finding a minimum-weight dominating set in a permutation graph
SIAM J. Comput. 25 (1996) 404-419
ZMath 0851.68089
1150 D. Kratsch, L. Stewart
Domination on cocomparability graphs
SIAM J. Discrete Math. 6(3) (1993) 400-417
ZMath 0780.05032
1151 H. Breu, D.G. Kirkpatrick
Algorithms for the dominating set and Steiner set problems in cocomparability graphs
Manuscript 1993
1152 D. Kratsch
Domination and total domination in asteroidal triple-free graphs
Discrete Appl. Math. 99 No.1-3, 111-123 (2000)
ZMath 0943.05063
1153 F. Nicolai, T. Szymczak
Homogeneous sets and domination: A linear time algorithm for distance-hereditary graphs
Networks 37,No.3 117-128 (2001)
ZMath 0974.05060
1154 J.M. Keil
The complexity of domination problems in circle graphs
Discrete Appl. Math. 42 (1993) 51-63
ZMath 0786.05079
1155 Liang, Y. Daniel
Dominations in trapezoid graphs.
Inf. Process. Lett. 52, No.6, 309-315 (1994)
ZMath 0875.68679
1156 Mueller, Haiko; Brandstaedt, Andreas
The NP-completeness of Steiner tree and dominating set for chordal bipartite graphs.
Theor. Comput. Sci. 53, 257-265 (1987)
ZMath 0638.68062
1157 H. Hempel, D. Kratsch
On claw-free asteroidal triple-free graphs
Discrete Appl. Math. 121, No.1-3, 155-180 (2002)
ZMath 1002.68109
1158 Hsu, Wen-Lian; Tsai, Kuo-Hui
Linear time algorithms on circular-arc graphs.
Inf. Process. Lett. 40, No.3, 123-129 (1991)
ZMath 0748.68044
1159 F. Gavril
Maximum weight independent sets and cliques in intersection graphs of filaments.
Information Processing Letters 73(5-6) 181-188 (2000)
1160 M. FarberOn diameters and radii of bridged graphs.
Discrete Math. 73 (1989) 249-260
ZMath 0667.05036
1161 A. Brandstaedt, R. Mosca
On the structure and stability number of P_5 and co-chair-free graphs.
To appear in Discrete Appl. Math.
ZMath 1029.05142
1162 Berman, Fran; Johnson, David; Leighton, Tom; Shor, Peter W.; Snyder, Larry
Generalized planar matching.
J. Algorithms 11, No.2, 153-184 (1990)
ZMath 0731.68041
1163 Hare, E.O.; Hedetniemi, S.T.; Hare, W.R.
Algorithms for computing the domination number of k$\times n$ complete grid graphs.
Combinatorics, graph theory, and computing, Proc. 17th Southeast. Conf., Boca Raton/Fl. 1986, Congr. Numerantium 55, 81-92 (1986)
ZMath 0637.68077
1164 V. Kamakoti, C. Pandu Rangan
Efficient Transitive Reduction on Permutation Graphs and its Applications.
CSI JL on Computer Science and Informatics, Vol. 23, No. 3, pp. 52 - 59 (1993)
1165 A. Brandstaedt, D. Kratsch
On the restriction of some NP-complete graph problems to permutation graphs.
Fundamentals of computation theory, Proc. 5th Int. Conf., Cottbus/Ger. 1985, Lect. Notes Comput. Sci. 199, 53-62 (1985)
ZMath 0575.68069
1166 A. Frank
Some polynomial algorithms for certain graphs and hypergraphs.
Proc. 5th Br. comb. Conf., Aberdeen 1975, Congr. Numer. XV, 211-226 (1976).
ZMath 0328.05141
1167 Damaschke, Peter; Müller, Haiko; Kratsch, Dieter
Domination in convex and chordal bipartite graphs.
Inf. Process. Lett. 36, No.5, 231-236 (1990)
ZMath 0706.68055
1168 A. Brandstaedt, V.B. Le
Split-perfect graphs: Characterizations and algorithmic use.
Preprint CS-02-00 Fachbereich Informatik, Universitaet Rostock 2000
ZMath 0989.05115
1169 By definition.
1170 H. Bodlaender, A. Brandstaedt, D. Kratsch, M. Rao, J. Spinrad
Linear time algorithms for some NP-complete problems on (P_5, gem)-free graphs.
Manuscript 2003
1171 A. Brandstaedt, D. Kratsch
On the structure of (P_5,gem)-free graphs.
Manuscript 2002
1172 J. Mark Keil, P. Belleville
Dominating the complements of bounded tolerance graphs and the complements of trapezoid graphs.
Discrete Appl. Math. 140, No.1-3, 73-89 (2004). [ISSN 0166-218X]
ZMath 02083770
1173 D. Nakamura, A. Tamura
A revision of Minty's algorithm for finding a maximum weight stable set of a claw-free graph
J. Oper. Res. Soc. Japan 44 (2001) no.2 194-204
ZMath 01918579
1174 B. Courcelle, S. Olariu
Upper bounds to the clique-width of graphs.
Discrete Appl. Math. 101 (2000) 77-114
ZMath 0958.05105
1175 B. Courcelle, J.A. Makowsky, U. Rotics
Linear time optimization problems on graphs of bounded clique width.
Theory of Computing Systems 33 (2000) 125-150
1176 J.A. Makowsky, U. Rotics
On the clique-width of graphs with few $P_4$'s.
International Journal of Foundations of Computer Science 10 (1999) 329-348
1177 Golumbic, Martin Charles; Rotics, Udi
On the clique-width of perfect graph classes (extended abstract) .
Graph theoretic concepts in computer science. 25th international workshop, WG '99 Ascona, Switzerland, June 17-19, 1999. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 1665, 135-147 (1999)
ZMath 0941.05047
1178 Corneil, Derek G.; Habib, Michel; Lanlignel, Jean-Marc; Reed, Bruce; Rotics, Udi
Polynomial time recognition of clique-width $\leq 3$ graphs (extended abstract).
Gonnet, Gastón H. (ed.) et al., LATIN 2000: Theoretical informatics. 4th Latin American symposium, Punta del Este, Uruguay, April 10-14, 2000. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 1776, 126-134 (2000)
ZMath 0961.05062
1179 J.M. Vanherpe
Clique-width of partner-limited graphs.
International Conference of Graph Theory, Marseille 2000
Manuscript.ZMath 1031.05113
1180 F. Roussel, I. Rusu, H. Thuillier
On graphs with limited number of P_4-partners.
International Journal of Foundations of Computer Science, 1o 103-121 (1999)
1181 V. Giakoumakis, J.M. Vanherpe
Linear time recognition and optimization for weak-bisplit graphs, bi-cographs and bipartite P_6-free graphs.
Manuscript, 2001
1182 A. Brandstaedt, V.V. Lozin
On the linear structure and clique-width of bipartite permutation graphs.
Accepted for Ars Combinatorica
Available as Rutcor Research report RRR 29-2001 herehttp://rutcor.rutgers.edu/pub/rrr/reports2001/29.ps
1183 R. Boliac, V.V. Lozin
On the clique-width of graphs in hereditary classes.
Rutcor Research Report RRR 14-2002
Available as Rutcor Research report RRR 14-2001 herehttp://rutcor.rutgers.edu/pub/rrr/reports2002/14_2002.ps
ZMath 1020.05046
1184 A. Brandstaedt, H.-O. Le, J.M. Vanherpe
Structure and stability number of (chair, co-P, gem)-free graphs.
Manuscript 2001
1185 A. Brandstaedt, F.F. Dragan, H.-O. Le, R. Mosca
New graph classes of bounded clique-width
WG 2002, Lecture Notes in Computer Science 2573, 57-67 (2002)
ZMath 1022.68090
1186 A. Brandstaedt, R. Mosca
On variations of P_4-sparse graphs.
Manuscript 2001
ZMath 1022.05069
1187 J.-L. Fouquet
A decomposition for a class of (P_5, \overline{P_5})-free graphs.
Discrete Math. 121 (1993) 19-30
ZMath 0784.68066
1188 A. Brandstaedt, H.-O. Le, R. Mosca
(gem, co-gem)-free graphs have bounded clique-width
Manuscript 2002
1189 A. Brandstaedt, H.-O. Le, R. Mosca
Chordal co-gem-free graphs have bounded clique-width
Manuscript 2002
1190 A. Brandstaedt
(P_5,diamond)-free graphs revisited: Structure and linear time optimization.
Accepted for Discrete Appl. Math.
ZMath 02062809
1191 Hammer, Peter L.; Peled, Uri N.; Sun, Xiaorong
Difference graphs.
Discrete Appl. Math. 28, No.17, 35-44 (1990)
ZMath 0716.05032
1192 V. Lozin, D. Rautenbach
Chordal bipartite graphs of bounded tree- and clique-width.
Rutcor Research Report 2-2003
Available here.ZMath 02083728
1193 Hoàng, Chính T.; Maffray, Frédéric; Noy, Marc
A characterization of $P_4$-indifference graphs.
J. Graph Theory 31, No.3, 155-162 (1999)
ZMath 0929.05073
1194 Elaine M. Eschen, Julie L. Johnson, Jeremy P. Spinrad, R. Sritharan
Recognition of some perfectly orderable graph classes.
Discrete Appl. Math. 128, No.2-3, 355-373 (2003). [ISSN 0166-218X]
ZMath 1019.68075
1195 A. Kostochka, J. Kratochvil
Covering and coloring polygon-circle graphs.
Discrete Math. 163 299-305 (1997)
ZMath 0871.05025
1196 E.W. Cenek
Subtree overlap graphs and the maximum independent set problem
Master's thesis, Dept. of Computer Science, University of ALberta 1998
1197 Pascal Ochem, personal communication
1198 P. Zhang
Probe interval graphs and it application to physical mapping of DNA
Manuscript, 1994
1199 Johnson, Julie L.; Spinrad, Jeremy P.
A polynomial time recognition algorithm for probe interval graphs.
Proceedings of the 12th annual ACM-SIAM symposium on discrete algorithms. 477-486 (2001)
ZMath 0988.05086